MathSciNet Relay Station
MathSciNet bibliographic data
MR170175 (30 #414) 42.50
Baxter, Glen; Hirschman, I. I., Jr. An explicit inversion formula for finite-section Wiener-Hopf operators. Bull. Amer. Math. Soc. 70 1964 820–823.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement